# SDR ABXA000108

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 801801
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE LIGHT WOULD NOT GO OUT.  RECYCLED GEAR.  LIGHT STILL WOULD NOT GO OUT.  REPLACED RIGHT MAIN GEAR DOWNLOCK SENSOR.  CYCLED GEAR SEVERAL TIMES, OPS CHECKED GOOD IAW DC9 SMM 32-60-01.
